Tolerating Deontic Conflicts by Adaptively Restricting Inheritance

Logique Et Analyse 219:477--506 (2012)

Joke Meheus
University of Ghent
Mathieu Beirlaen
University of Ghent
Christian Straßer
Ruhr-Universität Bochum
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,617
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

An Andersonian Deontic Logic with Contextualized Sanctions.Christian Straßer & Mathieu Beirlaen - 2012 - In International Conference on Deontic Logic in Computer Science. pp. 151--169.
Two Adaptive Logics of Norm-Propositions.Mathieu Beirlaen & Christian Straßer - 2013 - Journal of Applied Logic 11 (2):147-168.
The Impossibility of Moral Conflicts.Michael James Almeida - 1988 - Dissertation, The Ohio State University


Added to PP index

Total views

Recent downloads (6 months)

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes